# SDR DXTA200601236

- Difficulty date: February 9, 2006
- Submitted: February 13, 2006
- Operation: Air carrier
- Aircraft: N119QS
- Make and model: Beech 400A
- Aircraft serial: RK394
- Aircraft time: 638 hours, 572 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Unknown
- Location: Mains
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF ATTEMPTED TO BRING GEAR UP BUT THE RED GEAR HANDLE LIGHT REMAINED ILLUMINATED.  CYCLED GEAR SEVERAL TIMES.  THE RED GEAR HANDLE LIGHT WOULD TURN OFF W/GEAR DOWN AND THE 3 GREEN GEAR DOWN LIGHT ILLUMINATED BUT WHEN BROUGHT UP RED LIGHT STAYED ON.  AFTER 5 MIN A LOUD THUMP WAS FELT/HEARD AND RED LIGHT WENT OUT.  JACKED A/C, SERVICED NOSE STRUTS, CYCLED GEAR SEVERAL TIMES WITH NO DEFECTS AT THIS TIME.  SERVICED HYDRAULIC RES AS NEEDED.  WORK DONE IAW HAWKER 400XP MM CH 32-30-00 AND 12-10-00.
